# SDR TWAA9903702

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STATIC BURNS ON RIGHT SIDE OF AIRCRAFT, CABIN WINDOWS 3, 4, 12, 30, 33 AND 35.  BLENDED EACH PER SRM 53-05, FIG 3 AND ARA 16105, AND ALODINED BLEND.
